# SDR SWIA2025070800001

- Difficulty date: July 1, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N300SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000837
- Aircraft time: 11,887 hours, 10,343 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UPON ENTERING THE RUNWAY FOR DEPARTURE BOTH FRONT WINDSCREENS CRACKED.  (FLIGHT 3825 - FILED CLOSED)REMOVED AND REPLACED LH WINDSCREEN PER AMM 56-11-00. OPERATIONAL CHECK OF LH WINDSHIELD HEATING SYSTEM GOOD. PRESSURIZATION LEAK CHECK PASSED.  PLEASE REFERENCE AML 1646989 FOR REPLACEMENT OF RH WINDSCREEN.  PLEASE REFERENCE AML 1646996 FOR RE-TORQUE OF LH WINDSCREEN FASTENERS.
